Alert archive / California / Flash Flood Warnings in 2023
Flash Flood Warning 7, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this flash flood warning at Jan 10, 2023, 12:19 PM PST for City and County of San Francisco, San Mateo County, California. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 10, 2023, 12:19 PM PST (20:19 UTC)
- Expired
- Jan 10, 2023, 1:44 PM PST
- In force
- 85 min
- Issued by
- NWS San Francisco Bay Area, CA
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties City and County of San Francisco, CA, San Mateo County, CA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 8.3 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
538
WGUS56 KMTR 102019
FFWMTR
CAC075-081-102330-
/O.NEW.KMTR.FF.W.0007.230110T2019Z-230110T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Francisco CA
1219 PM PST Tue Jan 10 2023
The National Weather Service in San Francisco has issued a
* Flash Flood Warning for...
San Francisco County in northern California...
Northwestern San Mateo County in northern California...
* Until 330 PM PST.
* At 1219 PM PST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.4 and 0.8 inches of
rain have fallen. Additional rainfall amounts of 0.4 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
San Francisco, Daly City, South San Francisco, San Bruno,
Pacifica, Brisbane, Colma and Broadmoor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3778 12251 3779 12249 3781 12248 3781 12241
3779 12239 3775 12238 3773 12238 3773 12236
3771 12236 3772 12239 3771 12238 3771 12239
3767 12238 3766 12240 3766 12237 3765 12239
3763 12250
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
SPM1 follow-up statement
259
WGUS76 KMTR 102144
FFSMTR
Flash Flood Statement
National Weather Service San Francisco CA
144 PM PST Tue Jan 10 2023
CAC075-081-102154-
/O.CAN.KMTR.FF.W.0007.000000T0000Z-230110T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Francisco CA-San Mateo CA-
144 PM PST Tue Jan 10 2023
...FLASH FLOOD WARNING IS CANCELLED FOR SAN FRANCISCO AND
NORTHWESTERN SAN MATEO COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 400 PM PST for portions of
central California and northern California.
LAT...LON 3778 12251 3779 12249 3781 12248 3781 12241
3779 12239 3775 12238 3773 12238 3773 12236
3771 12236 3772 12239 3771 12238 3771 12239
3767 12238 3766 12240 3766 12237 3765 12239
3763 12250
$$
SPMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this flash flood warning went out at Jan 10, 9:25 AM PST, 2 hours 54 minutes earlier.
Area forecast discussion, Jan 10, 9:25 AM PST, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
925 AM PST Tue Jan 10 2023
.SYNOPSIS...Scattered showers and thunderstorms will continue
across the region today, before gradually tapering off this
evening. These thunderstorms will be capable of producing brief
heavy rain, small hail, and gusty winds. Another round of rain
and gusty winds appears on tap for Wednesday, then drier
conditions as we head into the latter part of the week.
&&
.DISCUSSION...As of 09:00 AM PST Tuesday....Current satellite and
local reports are showing scattered convective storms around the
Monterey Bay area and San Mateo Coast. Small hail, lightning, and
gusty outflow winds have been seen with these storms. Modest
instability will linger through the afternoon today as cooler air
aloft persists, keeping chances for scattered thunderstorms through
the late afternoon hours for most of the area. Most recent CAM
models are showing scattered convection to end over the central
coast this evening, but a few runs do keep storm chances around
the North Bay and SF Bay Area through midnight tonight. These
storms will be intermittent and moving fairly quickly to the
east/southeast, however soils are very saturated and creeks/rivers
flowing so make sure to keep an eye on where the rain does fall.
Light snowfall will also be possible over the Santa Lucias with
these storms, as this morning KOAK sounding shows snow levels down
to 5200ft with continue to fall this morning to around 4000ft -
4500ft. Any accumulation will be light. Near term hydro concerns
remain: Pajaro and Russian are in Monitor and Salinas at Spreckles
remains in warning. Looking ahead, more rain looks likely for
early Wednesday morning, starting to move into the North Bay and
SF around 6 AM. The main focus of this moisture will still looks
to be in the North Bay. We will have more on amounts with this
afternoons forecast package.
&&
.PREVIOUS DISCUSSION...As of 03:45 AM PST Tuesday....The very
brief break in weather has quickly come to an end on the night
shift. KMUX radar showed a line of showers and thunderstorms
racing through the coastal waters and and ultimately inland. (Side
note:KMUX is offline again.) This line of precip is associated
with a fast moving front. The dynamics associated with the front
are somewhat impressive for CA standards. SPC continues to
advertise a marginal risk for severe storms with these passing
thunderstorms. Have already had reports of lightning, gusty winds,
small hail, and heavy rain as these storms moved onshore/farther
inland. Additionally, KSFO gusted to 60 kt. The storm motion is
also impressive with 40-50 kt for a few of the stronger cells. The
fast motion will help to mitigate big flooding concerns, but
intense rain and ponding/minor flooding are possible. Given the
overall speed of the line of storms they'll likely be moving east
of the Bay Area and Central Coast by
The chance for showers and thunderstorms won't completely end once
this line moves through. A colder unstable airmass will accompany
the trailing upper level trough. Showers and thunderstorms will
be possible through out the day Tuesday. Same hazards apply for
any developed cells: small hail, gusty winds, heavy rain, and
lightning. Snow levels do drop too allowing for a mix of snow
above 4,000 feet. Not expect much in the way of accumulation.
Near term hydro concerns: Pajaro and Russian are now in Monitor
and Salinas at Spreckles remains in warning.
Wednesday had previously looked more like a "break in the weather"
day, but latest model guidance says other wise. Another low
pressure system moving through the Pac NW will steer a moisture
plume toward NorCal. A few showers return late Tuesday
night/early Wednesday, but a the bigger push of moisture arrives
during the day. The main focus of said moisture looks to be over
the North Bay. AR guidance has decent IVT values putting it in the
weak category. Additionally, the plumes extends all of the way
back to HI. Definitely some pineapple express characteristics to
it. Rainfall amounts will vary from less than 0.25" interior
Monterey, 0.25-0.75" Bay Area/Santa Cruz, and 1-3" North Bay.
Needless, this additional rainfall will likely cause some
additional flooding concerns, especially the North Bay.
Thursday looks to be the drier for most of the forecast area as
the moisture plume shifts/lifts north. Showers are still possible
over the North Bay, but south of the Golden Gate is trending
drier.
The moisture plume to the north finally does sag south and move
through bringing more widespread showers Friday and over the
weekend. By no means is it like the previous AR, but any
additional precip could lead to another round of flooding
concerns.
In addition to precip concerns for the rest of the week wind will
remain breezy to gusty at times. Concern will be additional trees
coming down.
Simply put, the storm door remains propped open.
&&
.AVIATION...As of 4:50 AM Tuesday...For the 12Z TAFs. Gusty
southerly winds persist across the area after a strong line of
thunderstorms went through earlier this morning. The environment
remains unstable, so isolated showers and chance for thunderstorms
continues through the day today. In moments of heavier rainfall,
MVFR conditions will prevail. Southerly winds will remain strong
through the morning into the early afternoon. Winds will diminish
slightly in the afternoon and veer southwesterly. Winds ramp back
up and shift southeasterly yet again later tonight ahead of
another weather system, which will bring another round of rain,
gusty winds, and LLWS to the area. This next round of rain arrives
early Wednesday morning.
Vicinity of SFO...Strong southeasterly winds expected for the next
few hours. Winds will shift SW after 14z and remain gusty through
17z. Airport Weather Warning is currently in effect until 18z due
to strong wind gusts up to 40 knots. Winds taper off slightly this
afternoon. Likely will see on and off again showers throughout
the day, heavy at times, which will warrant MVFR visbys. Chance of
a thunderstorm or two is possible through the day today. Winds
shift back SE this evening ahead of the next weather system, which
will bring another round of rain, gusty SE winds, and LLWS
overnight into Wednesday.
SFO Bridge Approach...Similar to SFO.
Monterey Bay...Southerly winds are starting to taper off but will
remain breezy at around 10-15 knots through the day today. On and
off shower activity expected today as well with a potential for a
thunderstorm or two. SE winds will increase again this evening,
becoming gusty. LLWS and rain expected ahead of another incoming
system.
&&
.MARINE...As of 08:59 AM PST Tuesday...Strong westerly winds
with gale force gusts continue through the afternoon, with showers
and isolated thunderstorms. Any thunderstorms over the waters
could bring erratic and gusty winds as well as small hail. Gales
will be possible Wednesday and Thursday as well. Large hazardous
seas continue through the week, with a larger swell arriving
Friday.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tday...Flood Watch...CAZ006-502>506-508>510-512>518-528>530
High Surf Warning...CAZ006-505-509-529-530
Wind Advisory...CAZ006-502>506-508>510-512>518-528>530
Flash Flood Watch...CAZ517-528-530
GLW...SF Bay until 3 PM
GLW...Pt Arena to Pt Reyes 0-10 nm until 3 PM
SCA...Mry Bay
SCA...Pt Reyes to Pigeon Pt 0-10 nm
SCA...Pigeon Pt to Pt Pinos 0-10 nm
SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
GLW...Pt Arena to Pigeon Pt 10-60 nm
&&
PUBLIC FORECAST: Dhuyvetter / MM
AVIATION: McCorkle
MARINE: Lorber
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaIn the hours before
Special weather statement, Jan 10, 11:37 AM PST, 42 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1137 AM PST Tue Jan 10 2023
CAZ503-505-102015-
Coastal North Bay Including Point Reyes National Seashore CA-
Sonoma Coastal Range CA-
1137 AM PST Tue Jan 10 2023
...A strong thunderstorm will impact portions of northwestern Sonoma
County through 1215 PM PST...
At 1137 AM PST, Doppler radar was tracking a strong thunderstorm 7
miles east of Gualala, or 20 miles southeast of Point Arena, moving
northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cloverdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3876 12352 3878 12350 3878 12337 3881 12337
3881 12314 3884 12314 3884 12308 3885 12308
3885 12305 3879 12303 3876 12304 3874 12300
3871 12303 3869 12299 3864 12339 3870 12344
3874 12351 3877 12354
TIME...MOT...LOC 1937Z 245DEG 23KT 3873 12339
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SPMSpecial weather statement, Jan 10, 11:44 AM PST, 35 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1144 AM PST Tue Jan 10 2023
CAZ502-505-506-102030-
Marin Coastal Range CA-North Bay Interior Valleys CA-
Coastal North Bay Including Point Reyes National Seashore CA-
1144 AM PST Tue Jan 10 2023
...A strong thunderstorm will impact portions of southeastern Marin
County through 1230 PM PST...
At 1144 AM PST, Doppler radar was tracking a strong thunderstorm 14
miles southwest of Stinson Beach, or 23 miles southwest of San
Rafael, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Rafael, Novato, Mill Valley, San Anselmo, Larkspur, Corte Madera,
Tiburon, Fairfax, Sausalito, San Geronimo, Kentfield, Lucas
Valley-Marinwood, Black Point-Green Point, Tamalpais-Homestead,
Strawberry, Muir Beach, Tamalpais-Homestead Valley, Stinson Beach,
Ross and Belvedere.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3815 12252 3806 12248 3802 12250 3799 12245
3797 12249 3794 12249 3794 12251 3785 12242
3787 12246 3786 12246 3790 12250 3788 12250
3789 12252 3784 12247 3782 12253 3793 12270
3791 12267 3790 12272 3802 12286
TIME...MOT...LOC 1944Z 255DEG 31KT 3780 12287
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SPMSpecial weather statement, Jan 10, 11:56 AM PST, 23 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1156 AM PST Tue Jan 10 2023
CAZ006-508-102030-
San Francisco CA-San Francisco Bay Shoreline CA-
1156 AM PST Tue Jan 10 2023
...A strong thunderstorm will impact portions of San Francisco County
through 1230 PM PST...
At 1156 AM PST, Doppler radar was tracking a strong thunderstorm over
Daly City, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Francisco, Oakland, Daly City, San Leandro, Alameda, South San
Francisco, Emeryville, Brisbane, Colma and Broadmoor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3781 12236 3779 12238 3783 12231 3785 12230
3776 12223 3777 12225 3773 12234 3774 12221
3771 12220 3770 12221 3773 12223 3772 12238
3771 12238 3770 12239 3767 12238 3766 12246
3777 12251
TIME...MOT...LOC 1956Z 257DEG 25KT 3771 12242
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
VMTLocal storm report, Jan 10, 12:09 PM PST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1209 PM PST TUE JAN 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 AM FLOOD 2 ENE LAS LOMAS 36.88N 121.70W
01/10/2023 MONTEREY CA LAW ENFORCEMENT
LANDSLIDE CAUSING PAVEMENT TO ERRODE AND
PULL AWAY FROM HILLSIDE.
&&
ACLocal storm report, Jan 10, 12:11 PM PST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1211 PM PST TUE JAN 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 AM TSTM WND DMG 2 WSW FREEDOM 36.93N 121.81W
01/10/2023 SANTA CRUZ CA LAW ENFORCEMENT
TREE DOWN IN ROADWAY.
&&
ACSpecial weather statement, Jan 10, 12:19 PM PST, 0 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1219 PM PST Tue Jan 10 2023
CAZ006-508-510-515-102100-
San Francisco CA-East Bay Interior Valleys CA-East Bay Hills CA-
San Francisco Bay Shoreline CA-
1219 PM PST Tue Jan 10 2023
...Strong thunderstorms will impact portions of northwestern Alameda,
western Contra Costa and San Francisco Counties through 100 PM PST...
At 1218 PM PST, the public reported strong thunderstorms along a line
extending from near San Pablo to near Daly City. Movement was east at
35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Public.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Francisco, Oakland, Hayward, Concord, Berkeley, Richmond, Daly
City, San Leandro, Alameda, Walnut Creek, Martinez, Pleasant Hill,
San Pablo, Lafayette, El Cerrito, San Lorenzo, Castro Valley,
Hercules, Albany and Pinole.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3781 12248 3777 12238 3778 12233 3783 12242
3782 12239 3780 12234 3784 12230 3790 12232
3791 12239 3796 12243 3801 12237 3802 12204
3766 12209 3774 12226 3775 12221 3776 12222
3778 12232 3768 12239 3771 12250
TIME...MOT...LOC 2018Z 261DEG 31KT 3796 12243 3773 12253
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
VMTThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 12:17 AM PST | Special Marine Warning | MTR | 28 min | |
| Jan 10, 12:55 AM PST | Areal Flood Advisory | MTR | Alameda, Contra Costa, Marin, Monterey, Napa, San Benito and 5 more | 3 hr |
| Jan 10, 12:59 AM PST | Special Marine Warning | MTR | 31 min | |
| Jan 10, 1:28 AM PST | Special Marine Warning | MTR | 32 min | |
| Jan 10, 1:57 AM PST | Special Weather Statement | MTR | San Mateo | 18 min |
| Jan 10, 2:03 AM PST | Special Marine Warning | MTR | 12 min | |
| Jan 10, 2:17 AM PST | Special Weather Statement | MTR | Alameda, Contra Costa, Napa | 28 min |
| Jan 10, 2:21 AM PST | Special Weather Statement | MTR | San Benito, Santa Clara, Santa Cruz | 24 min |
| Jan 10, 2:50 AM PST | Special Weather Statement | MTR | Alameda | 10 min |
| Jan 10, 5:20 AM PST | Special Weather Statement | MTR | Sonoma | 25 min |
| Jan 10, 5:51 AM PST | Special Weather Statement | MTR | San Mateo | 24 min |
| Jan 10, 5:55 AM PST | Special Marine Warning | MTR | 20 min | |
| Jan 10, 6:13 AM PST | Special Weather Statement | MTR | Contra Costa | 32 min |
| Jan 10, 6:17 AM PST | Special Marine Warning | MTR | 28 min | |
| Jan 10, 6:31 AM PST | River Flood Warning | MTR | Monterey | 36 hr |
| Jan 10, 6:38 AM PST | Special Marine Warning | MTR | 37 min | |
| Jan 10, 6:39 AM PST | Special Marine Warning | MTR | 36 min | |
| Jan 10, 6:41 AM PST | Special Marine Warning | MTR | 34 min | |
| Jan 10, 6:45 AM PST | Special Weather Statement | MTR | Contra Costa | 15 min |
| Jan 10, 6:56 AM PST | Special Weather Statement | MTR | Santa Clara | 34 min |
| Jan 10, 6:59 AM PST | Special Marine Warning | MTR | 16 min | |
| Jan 10, 7:02 AM PST | Special Weather Statement | MTR | Marin | 43 min |
| Jan 10, 7:07 AM PST | Special Weather Statement | MTR | Alameda, Contra Costa | 38 min |
| Jan 10, 7:08 AM PST | Special Weather Statement | MTR | San Mateo, Santa Cruz | 22 min |
| Jan 10, 7:28 AM PST | Special Marine Warning | MTR | 47 min | |
| Jan 10, 7:30 AM PST | Special Marine Warning | MTR | 45 min | |
| Jan 10, 7:44 AM PST | Special Weather Statement | MTR | Alameda | 31 min |
| Jan 10, 7:50 AM PST | Special Marine Warning | MTR | 25 min | |
| Jan 10, 7:53 AM PST | Special Weather Statement | MTR | Marin | 37 min |
| Jan 10, 7:55 AM PST | Special Weather Statement | MTR | Alameda, San Mateo | 35 min |
| Jan 10, 8:09 AM PST | Special Weather Statement | MTR | Santa Clara | 36 min |
| Jan 10, 8:18 AM PST | Special Weather Statement | MTR | Santa Cruz | 27 min |
| Jan 10, 8:23 AM PST | Special Weather Statement | MTR | Marin | 37 min |
| Jan 10, 8:28 AM PST | Special Marine Warning | MTR | 32 min | |
| Jan 10, 8:30 AM PST | Special Weather Statement | MTR | Alameda | 30 min |
| Jan 10, 8:34 AM PST | Special Weather Statement | MTR | Alameda | 26 min |
| Jan 10, 8:50 AM PST | Special Weather Statement | MTR | Contra Costa | 25 min |
| Jan 10, 8:55 AM PST | Small Craft Advisory | MTR | 3 days | |
| Jan 10, 9:04 AM PST | Special Weather Statement | MTR | Santa Clara | 26 min |
| Jan 10, 9:14 AM PST | Special Weather Statement | MTR | Contra Costa | 31 min |
| Jan 10, 9:23 AM PST | Special Weather Statement | MTR | Monterey | 37 min |
| Jan 10, 9:38 AM PST | Special Weather Statement | MTR | Alameda | 37 min |
| Jan 10, 9:43 AM PST | Special Weather Statement | MTR | San Mateo | 47 min |
| Jan 10, 9:49 AM PST | Special Weather Statement | MTR | Contra Costa | 26 min |
| Jan 10, 10:11 AM PST | Special Weather Statement | MTR | Contra Costa | 34 min |
| Jan 10, 10:21 AM PST | Special Weather Statement | MTR | Contra Costa | 24 min |
| Jan 10, 10:21 AM PST | Special Weather Statement | MTR | Alameda | 39 min |
| Jan 10, 10:43 AM PST | Special Marine Warning | MTR | 62 min | |
| Jan 10, 10:54 AM PST | Special Weather Statement | MTR | Monterey, San Benito | 36 min |
| Jan 10, 11:20 AM PST | Special Weather Statement | MTR | San Mateo | 40 min |
| Jan 10, 11:29 AM PST | Special Marine Warning | MTR | 61 min | |
| Jan 10, 11:36 AM PST | Special Weather Statement | MTR | Contra Costa | 39 min |
| Jan 10, 11:37 AM PST | Special Weather Statement | MTR | Sonoma | 38 min |
| Jan 10, 11:44 AM PST | Special Weather Statement | MTR | Marin | 46 min |
| Jan 10, 11:56 AM PST | Special Weather Statement | MTR | San Mateo | 34 min |
| Jan 10, 11:59 AM PST | Special Marine Warning | MTR | 31 min | |
| Jan 10, 12:11 PM PST | Areal Flood Warning | MTR | City and County of San Francisco, San Mateo | 3 hr |
| Jan 10, 12:19 PM PST | Special Weather Statement | MTR | Contra Costa | 41 min |
| Jan 10, 12:25 PM PST | Special Marine Warning | MTR | 35 min | |
| Jan 10, 12:26 PM PST | Areal Flood Warning | MTR | Alameda, Contra Costa | 3 hr |
| Jan 10, 12:37 PM PST | Special Weather Statement | MTR | Contra Costa | 38 min |
| Jan 10, 12:49 PM PST | Areal Flood Warning | MTR | Marin | 3 hr |
| Jan 10, 12:58 PM PST | Special Weather Statement | MTR | Contra Costa, Marin | 62 min |
| Jan 10, 1:08 PM PST | Special Marine Warning | MTR | 37 min | |
| Jan 10, 1:09 PM PST | Special Weather Statement | MTR | Contra Costa | 36 min |
| Jan 10, 1:11 PM PST | Flash Flood Warning | MTR | Monterey | 6 hr |
| Jan 10, 1:41 PM PST | Special Marine Warning | MTR | 49 min | |
| Jan 10, 2:00 PM PST | Special Weather Statement | MTR | Marin | 45 min |
| Jan 10, 2:02 PM PST | Special Marine Warning | MTR | 43 min | |
| Jan 10, 2:36 PM PST | Special Weather Statement | MTR | Contra Costa | 24 min |
| Jan 10, 2:38 PM PST | Special Marine Warning | MTR | 37 min | |
| Jan 10, 2:57 PM PST | Special Weather Statement | MTR | Contra Costa | 33 min |
| Jan 10, 3:03 PM PST | Special Weather Statement | MTR | Contra Costa | 57 min |
| Jan 10, 3:16 PM PST | Special Weather Statement | MTR | Contra Costa | 29 min |
| Jan 10, 3:57 PM PST | Special Weather Statement | MTR | Sonoma | 33 min |
| Jan 10, 3:58 PM PST | Small Craft Advisory | MTR | 29 hr |
Nearby
Flash Flood Warnings in California, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.